# SDR FDEA202412201823

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 74,543 hours, 29,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK COLLAR BROKEN.  INSTALLED SERVICEABLE L1 DOOR LOCK COLLAR. DOOR LOCKS AND UNLOCKS NORMAL. MEL REMOVED
